# SDR A6WA2018111446158

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 33,801 hours, 32,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT RAIL IS CORRODED BETWEEN F.S.364 TO F.S.379. REMOVED CORRODED SEAT RAIL AND INSTALLED NEW SERVICABLE SEAT RAIL IAW CRJ 200 AMM 53-01-11-400-802.
